A 19-year-old female asked:
I take 30mg of adderall a day, i feel lightheaded, my head hurts, and my body feels so tired all of the time i drink plenty of water a day. what's happening?
1 doctor answer • 2 doctors weighed in
Pediatrics 26 years experience
It depends on how long you have had these symptos and how long you have been taking adderall. Headache and body aches are hallmarks of viral infections including covid-19. If these are recent symptoms, you may have contracted the virus. If you have recently started the medication and are covid negative, there may be another explanation. Talk to your prescribing Dr for follow up.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Nov 30, 2022
Last updated Nov 30, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.